Notification:
We are currently experiencing intermittent issues impacting performance. We apologize for the inconvenience.
By Topic

On the existence of a class of maximum-entropy probability density functions (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

Existing theory on the maximum-entropy solution to the moment problem is extended. Criteria for identifying moment vectors whose maximum-entropy solution cannot have a certain exponential form are formulated. A proof of the uniqueness of maximum-entropy solutions is provided. A numerical procedure and some numerical results are presented.

Published in:

Information Theory, IEEE Transactions on  (Volume:23 ,  Issue: 6 )